International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 718059 | https://doi.org/10.1155/S0161171287000127

Z. Piotrowski, "Blumberg property versus almost continuity", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 718059, 4 pages, 1987. https://doi.org/10.1155/S0161171287000127

Blumberg property versus almost continuity

Received21 May 1986

Abstract

Some relations between the Blumberg property and almost continuity are established. A problem of S.-Y. Lin and Y.-F. Lin is completely resolved.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views174
Downloads305
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.